# SDR BQVR20130325001

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: General aviation
- Aircraft: N68920
- Make and model: Cessna 152
- Aircraft serial: 15282403
- Aircraft time: 12,318 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 043200156
- Condition: Cracked
- Location: Horiz Stab
- Part time: 12,318 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CESSNA SEB03-6 VERTICAL TAIL ATTACH BRACKET & AFT HORIZONTAL STABILIZER SPAR INSPECTION, CRACKS WERE FOUND IN THE UPPER RADIUS AREA OF BOTH AFT HORIZONTAL STABILIZER SPARS (PART NO. 0432001-56) AND REINFORCEMENT (P/N 0432001-15).  CRACKS WERE FOUND BY VISUAL AND/OR FLUORESCENT PENETRANT INSPECTION PER SEB03-6.  REINFORCEMENT REMOVAL WAS REQUIRED TO FIND THE SPAR CRACKS.  SEB03-6 REQUIRES REINFORCEMENT REMOVAL WHEN CRACKS ARE FOUND TO FACILITATE INSPECTION OF THE SPARS.
